RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 1, Pages 3–14 (Mi msb3810)  

Solutions of ordinary differential equations with vertical asymptote

A. A. Kon'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Conditions ensuring that solutions of ordinary differential equations have vertical asymptotes are obtained.
Bibliography: 8 titles.

DOI: https://doi.org/10.4213/sm3810

Full text: PDF file (449 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:1, 1–11

Bibliographic databases:

UDC: 517.925.54
MSC: 34C11, 34A15
Received: 28.11.2006 and 13.07.2007

Citation: A. A. Kon'kov, “Solutions of ordinary differential equations with vertical asymptote”, Mat. Sb., 199:1 (2008), 3–14; Sb. Math., 199:1 (2008), 1–11

Citation in format AMSBIB
\Bibitem{Kon08}
\by A.~A.~Kon'kov
\paper Solutions of ordinary differential equations with vertical asymptote
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb3810}
\crossref{https://doi.org/10.4213/sm3810}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2410144}
\zmath{https://zbmath.org/?q=an:1163.34341}
\elib{http://elibrary.ru/item.asp?id=20359279}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 1
\pages 1--11
\crossref{https://doi.org/10.1070/SM2008v199n01ABEH003908}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255696300001}
\elib{http://elibrary.ru/item.asp?id=14674866}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449111752}


Linking options:
  • http://mi.mathnet.ru/eng/msb3810
  • https://doi.org/10.4213/sm3810
  • http://mi.mathnet.ru/eng/msb/v199/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:379
    Full text:128
    References:26
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019